# SDR 29GA2015040300001

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 31,116 hours, 34,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Unsecure
- Location: Control Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE EMERGENCY ARM LIGHT DOES NOT ILLUMINATE.  SECURED LAMP FOR F/A PANEL ARM LIGHT OPS CHECK GOOD.
